# SDR AUS20010620

- Difficulty date: June 12, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 100384040
- Condition: Burned Out
- Location: Te Flaps
- Part time: 514 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(AUS) TRAILING EDGE FLAP ELECTRIC MOTOR WINDINGS BURNT OUT. SUSPECT CAUSED BY FAILURE OF DYNAMIC BRAKE.
